Translator Disclaimer
October, 2019 A proof of Saitoh's conjecture for conjugate Hardy $H^{2}$ kernels
Qi'an GUAN
J. Math. Soc. Japan 71(4): 1173-1179 (October, 2019). DOI: 10.2969/jmsj/80668066

Abstract

In this article, we obtain a strict inequality between the conjugate Hardy $H^{2}$ kernels and the Bergman kernels on planar regular regions with $n > 1$ boundary components, which is a conjecture of Saitoh.

Funding Statement

The author was supported by NSFC-11825101, NSFC-11522101 and NSFC-11431013.

Citation

Download Citation

Qi'an GUAN. "A proof of Saitoh's conjecture for conjugate Hardy $H^{2}$ kernels." J. Math. Soc. Japan 71 (4) 1173 - 1179, October, 2019. https://doi.org/10.2969/jmsj/80668066

Information

Received: 31 May 2018; Published: October, 2019
First available in Project Euclid: 17 July 2019

zbMATH: 07174401
MathSciNet: MR4023302
Digital Object Identifier: 10.2969/jmsj/80668066

Subjects:
Primary: 30H10
Secondary: 30E20, 30H20, 31C12

Rights: Copyright © 2019 Mathematical Society of Japan

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 4 • October, 2019
Back to Top